ISSN 2466-2992 (Online) (2021) br.2, p. 35-39
METHADONE OVERDOSE - CASE REPORT
Aleksandra Mihajlov1, Saša Ignjatijević1, Dušica Janković1, Sanela Radisavljević2
1Emergency Medicine Institute Niš, 2Health Center Zaječar, Emergency Department
INTRODUCTION: Methadone poisoning is already an expanding phenomenon. The combination of methadone with other drugs such as benzodiazepines are common and can synergistically cause more serious clinical presentation of overdose that is different from the usual clinical presentation of methadone overdose as well as serious complications such as pulmonary edema, aspirational pneumonia, changes in heart rhythm, hypoglycemia, coma and death.
GOAL: To present patients with methadone overdose and complications.
MATERIALS AND METHODS: Descriptive data display. Data source: the book of calls, the protocol of the Institute for Emergency Medicine Nis, medical report and discharge papers from the Clinical Center of Nis
CASE REPORT: The paper presents a case of methadone poisoning with a severe clinical picture complicated by aspiration pneumonia and hypoglycemia..
SUMMARY: Methadone overdose requires a quick diagnosis and adequate therapy, but also the recognition of possible complications and their treatment.
Key words: methadone, poisoning
Emergency Medical Service Niš
Vojislava Ilića bb